# SDR VTZA98222

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: AIR87390
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BOS/SWF - FLT 6584 - DURING CLIMB AT 0910 HOURS ON 6-24-98, MADE AN UNSCHEDULED LANDING DUE TO FLAPS DROOPING IN-FLIGHT (UNCONTROLLED).  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP SELECTOR VALVE.  OPS CHECK OK.   AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
